# SDR UPS99229806

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RIGHT I/B AILERON TAB PUSHROD MAST FITTING CORRODED.  RIGHT I/B AILERON TAB MAST IS REPLACED IAW SRM 51-30-2.
